UAB Digital Repository of Documents 2 records found  Search took 0.00 seconds. 
1.
4 p, 72.5 KB Sobre topologías solidas en espacios normales de sucesiones / Tort Pinilla, Manuel (Universitat de Barcelona. Departament de Teoria de Funcions)
1980 - 10.5565/PUBLMAT_21180_63
Publicacions de la Secció de Matemàtiques, V. 21 (1980) p. 253-256  
2.
11 p, 235.0 KB Espacios de sucesiones / Tort, Manuel
1979 - 10.5565/PUBLMAT_11179_05
Publicacions de la Secció de Matemàtiques, V. 11 (1979) p. 69-79  

See also: similar author names
1 Tort, Meritxell
1 Tort, Meritxell. Universitat Autònoma de Barcelona. Departament de Genètica i de Microbiologia
1 Tort, Montse
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.